# SDR SIMA2552

- Difficulty date: September 11, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 30710PE6PL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALB - FLOOR PROXIMITY EMERGENCY LIGHT AT SEAT 7BC IS INOPERATIVE.  MAINTENANCE REPLACED BULB IN FLOOR LIGHT AT SEAT 7BC.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
